# SDR QXEA200801021

- Difficulty date: September 24, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR DOORS DID NOT CYCLE CLOSED AFTER GEAR SELECTED DOWN. DID NOT EXCEED SPEED LIMITS. LANDING UNEVENTFUL. FERRIED FOR REPAIRS. REPLACED THE NLG SOLENOID SEQUENCE VALVE AND FLUSHED THE HYDRAULIC LINES. CHECKS GOOD. RETURNED TO SERVICE. (K)
